MAUDE Adverse Event Report: NOVADAQ TECHNOLOGIES PINPOINT CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

NOVADAQ TECHNOLOGIES PINPOINT CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number PC9002
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device lost image during a procedure, causing a 5 minute delay.There were no reported adverse consequences as a result.
 
Additional Manufacturer Narrative
Alleged failure: "eib, jc, onsite, no image, po# sjc0015807" probable root cause: reported failure mode was reproduced and probable root cause is due to damaged camera cable.The connector plug housing was bulging and making it difficult to insert securely without additional force.The camera cable was identified as a previous rev.B part with epoxy that was prone to swelling when exposed to moisture during reprocessing.This issue was addressed with eco084152, which changed the potting epoxy to a medical grade formulation resistant to moisture and temperature changes.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
PINPOINT CAMERA HEAD
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia V5A 4 W2
CA  V5A 4W2
Manufacturer (Section G)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia V5A 4 W2
CA   V5A 4W2
Manufacturer Contact
kelsey barla
8329 eastlake drive, unit 101
burnaby
british columbia, CA V5A 4-W2
CA   V5A 4W2
8006244422
MDR Report Key15312221
Report Number3012345110-2022-00007
Device Sequence Number20200516
Product Code GCJ
UDI-Device Identifier00858701006551
UDI-Public00858701006551
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC9002
Device Catalogue NumberPC9002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer08/18/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown